Pacific Journal of Mathematics

Geometric structure of absolute basis systems in a linear topological space.

R. E. Fullerton

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 137-147.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036712

Mathematical Reviews number (MathSciNet)
MR0147888

Zentralblatt MATH identifier
0104.32903

Subjects
Primary: 46.01

Citation

Fullerton, R. E. Geometric structure of absolute basis systems in a linear topological space. Pacific J. Math. 12 (1962), no. 1, 137--147. https://projecteuclid.org/euclid.pjm/1103036712


Export citation

References

  • [1] G. Choquet, Existence des representations integrates an moyen des pointsextremaux dans les cones convexes, C. R. Acad. Sci. Paris (1956), 699-702. 2# fUnicite des representations integrates an moyen dans les cones convex reticules, ibid., pp. 73-76.
  • [3] R. E. Fullerton, Geometric properties of a basis in a Banach space, Proc. Int. Cong. Math., Amsterdam, 1954.
  • [4] S. Karlin, Bases in a Banach space, Duke Math. J., 15 (1948), 971-985.
  • [5] J. L. Kelley and R. L. Vaught, The positive cone in Banach algebras, Trans. Amer. Math. Soc, 74 (1953) 44-58,